DSpace About DSpace Software

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Investigación >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4074

Title: Schur function analogs for a filtration of the symmetric function space
Authors: Lapointe, L.
Morse, J.
Issue Date: 2003
Publisher: Elsevier Science (USA).
Citation: Journal of Combinatorial Theory, Series A 101 (2): 191-224
Abstract: We work here with the linear span Λt(k) of Hall–Littlewood polynomials indexed by partitions whose first part is no larger than k. The sequence of spaces Λt(k) yields a filtration of the space Λ of symmetric functions in an infinite alphabet X. In joint work with Lascoux [4] we gave a combinatorial construction of a family of symmetric polynomials ................
Description: Lapoint, L. Instituto de Matemática y Física, Universidad de Talca, Casilla 747, Talca, Chile
URI: http://dspace.utalca.cl/handle/1950/4074
ISSN: 0097-3165
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.87 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback